Volume 16, issue 4 (2016)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
A self-pairing theorem for tangle Floer homology

Ina Petkova and Vera Vértesi

Algebraic & Geometric Topology 16 (2016) 2127–2141
Abstract

We show that for a tangle T with 0T1T the Hochschild homology of the tangle Floer homology CT˜(T) is equivalent to the link Floer homology of the closure T = T(0T 1T) of the tangle, linked with the tangle axis. In addition, we show that the action of the braid group on tangle Floer homology is faithful.

Keywords
tangles, knot Floer homology
Mathematical Subject Classification 2010
Primary: 57M27, 57R58
References
Publication
Received: 4 April 2015
Revised: 19 November 2015
Accepted: 24 December 2015
Published: 12 September 2016
Authors
Ina Petkova
Department of Mathematics
Columbia University
Room 509
2990 Broadway
New York, NY 10027
United States
http://math.columbia.edu/~ina
Vera Vértesi
Institut de Recherche Mathématique Avancée
Université de Strasbourg
7 rue René Decartes
67084 Strasbourg
France
http://www-irma.u-strasbg.fr/~vertesi/